# SDR YENA2022062900637

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 01785
- Aircraft time: 70,403 hours, 25,161 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#272, FLL-LGA. (AIRCRAFT DIVERTED TO DCA) 'CHEMICAL SMELL IN FWD GALLEY AND PAX ROWS 1 - 4; VERIFIED WITH CREW THAT REPORTED SMELL WAS SAME/SIMILAR TO NAIL POLISH REMOVER STRONGEST IN ROWS 1-4 INSPECTED PAX ROWS 1 - 4 FOR ABNORMALITIES AND VERIFIED NO ABNORMAL SMELLS IN CABIN. REQUESTED ALL LAV / GALLEY TRASH REMOVAL AND CABIN CLEANED. ACCOMPLISHED SATISFACTORY APU - ENG1 -ENG 2 RUN UP W/ BOTH PACKS - ALL GOOD ACFT OK FOR SERVICE. ALL WORK DECONTAMINATION LEVEL A INFO NOTICE 2017 T0151 TSM 71 00 00 810 801 A MOCMX4 GEORGE.'
